# SDR MALA976414

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Leaking
- Location: Right Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM FORT DODGE, GEAR WAS SELECTED UP FOLLOWED BY A HYDRAULIC CAUTION LIGHT, HYDRAULIC QUANTITY WAS NEAR RED LINE AND MAIN ACCUMULATOR WAS AT ZERO. CREW FOLLOWED QRH , UPON ARRIVAL AND SHUTDOWN IN MCW, NOTED HYDRAULIC FLUID PUDDLING UNDER RIGHT MAIN WHEEL WELL. MAINTENANCE REPLACED SWIVEL ON DRAG STRUT.  PERFROMED ALL LEAK AND OPS CHECKS PER AMM 32-34-00, ALL OPS AND LEAKS CHECKS GOOD.
